Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 172, NWS Binghamton, NY

July 13, 2021Bradford County, Susquehanna County, Wyoming County, Pennsylvania; Broome County, Tioga County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 13, 2021, 9:32 PM EDT for Bradford County, Susquehanna County, Wyoming County, Pennsylvania; Broome County, Tioga County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2021, 9:32 PM EDT (01:32 UTC)
Expired
Jul 13, 2021, 10:15 PM EDT
In force
43 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Broome County, NY, Tioga County, NY, Bradford County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 62 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 1:37 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS51 KBGM 140132
SVRBGM
NYC007-107-PAC015-115-131-140215-
/O.NEW.KBGM.SV.W.0172.210714T0132Z-210714T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
932 PM EDT Tue Jul 13 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southwestern Broome County in central New York...
  Southeastern Tioga County in central New York...
  Western Susquehanna County in northeastern Pennsylvania...
  Eastern Bradford County in northeastern Pennsylvania...
  Central Wyoming County in northeastern Pennsylvania...

* Until 1015 PM EDT.

* At 931 PM EDT, severe thunderstorms were located along a line
  extending from Litchfield to 6 miles southeast of New Albany,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Falls, Vestal, Johnson City, Endicott, Rush, Towanda, Tunkhannock,
  Wysox, Springville and Litchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with these storms, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4154 7622 4155 7640 4198 7648 4212 7597
      4146 7586 4146 7625
TIME...MOT...LOC 0131Z 263DEG 29KT 4203 7646 4154 7635 

HAIL...0.75IN
WIND...60MPH
 
$$

BJG
1 follow-up statement
129 
WWUS51 KBGM 140202
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1002 PM EDT Tue Jul 13 2021

NYC107-PAC015-140212-
/O.CAN.KBGM.SV.W.0172.000000T0000Z-210714T0215Z/
Tioga NY-Bradford PA-
1002 PM EDT Tue Jul 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIOGA AND EASTERN
BRADFORD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.

LAT...LON 4146 7625 4164 7620 4165 7612 4200 7615
      4200 7610 4208 7611 4212 7597 4146 7586
TIME...MOT...LOC 0202Z 263DEG 29KT 4206 7614 4157 7603 

$$

NYC007-PAC115-131-140215-
/O.CON.KBGM.SV.W.0172.000000T0000Z-210714T0215Z/
Broome NY-Susquehanna PA-Wyoming PA-
1002 PM EDT Tue Jul 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN BROOME...WESTERN SUSQUEHANNA AND CENTRAL WYOMING
COUNTIES...

At 1002 PM EDT, severe thunderstorms were located along a line
extending from Apalachin to Mehoopany, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Falls, Vestal, Johnson City, Endicott, Rush, Tunkhannock,
Springville, Mehoopany, Meshoppen and Forkston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 7625 4164 7620 4165 7612 4200 7615
      4200 7610 4208 7611 4212 7597 4146 7586
TIME...MOT...LOC 0202Z 263DEG 29KT 4206 7614 4157 7603 

HAIL...0.75IN
WIND...60MPH
 
$$

BJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 9:27 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 13, 9:27 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
927 PM EDT Tue Jul 13 2021

.SYNOPSIS...
Warm and humid conditions are expected today through Wednesday with
multiple chances of showers and thunderstorms. Some storms could be
strong, with the main threat being gusty winds. Localized flash
flooding will be possible with these repeating batches of rain.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
925 pm update...
Increased PoPs over the next couple of hours for the line of
storms moving through. High gusts and trees down have been
reported, so added wording of Damaging Winds where PoPs are
highest while keep current wording behind and far ahead of the
line. Will continue to adjust PoPs as needed as this storm
progresses through.

630 pm update...
Adjusted timing for next batch of showers and thunderstorms
moving into the area now. Lowered cloud cover early on. Upped
dewpoints. convection has a warm humid air mass with plenty of
low level instability to feed off of. Severe weather mostly due
to damaging winds will continue this evening. flash flood and
severe thunderstorm watches continue.

previous discussion...
Isolated thunderstorms have begun to fire up west of I-81
moving to the NNE. CAPE values between 2000-2500 j/kg and
effective bulk shear values between 40 and 50kts are driving the
development of these storms. Mid- level lapse rates are
pointing to a slight mid-level cap, hindering development of
some of these storms. During the early evening hours, a low
level jet around 850mb will begin to strengthen as a shortwave
trough moves into the eastern Great Lakes region. CAMs are
pointing to a better organized convective system developing and
moving across our area from west to east. Heavy rain and strong
winds are the main threats, but the possibility of a tornado
cannot be ruled out over our northern counties as 0-1 km
helicity and bulk shear values look to increase as the shortwave
trough approaches the region. Convection is expected to be over
after a little after midnight. The moist atmosphere will bring
a chance for morning fog along our river valleys and low laying
areas.

A Severe Thunderstorm Watch has been issued for
the our area minus the Catskills and Poconos. Heavy rain and
strong winds as the main threats. A Flash Flood Watch has also
been issued for the Twin Tiers and Wyoming Valley until midnight.
This area has been hard hit the last few days with heavy rain
and another heavy downpour could cause more flooding issues in
these sensitive areas.

Wednesday will be another active day for thunderstorms. The
shortwave trough will continue to move eastward, pushing a
boundary through our area beginning in the early afternoon.
CAMs are pointing to convection initiating along this boundary
in a SW to NE line, as bulk shear vectors will be aligned along
the boundary. CAPE values will be about 1500-2000 j/kg so there
will be a good chance for strong storms to develop. Flooding is
a concern again, considering all the rain the region has
received over the last several days. The rainfall accumulations
received on Tuesday evening will help determine flooding
threats for Wednesday evening. Highs during the day are expected
to be in the low to mid 80s. The boundary passing through the
region will help keep temperatures down.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
315 PM Update...
Trends continue to suggest that weak high
pressure with drier air will work into the area during Wednesday
night and Thursday. It will remain warm, but moisture values
will drop into more comfortable levels and much of the guidance
indicates we will salvage one day this week without rain in the
area.

Meanwhile, a low amplitude trough and attendant cold front will be
moving slowly across the Great Lakes, with increasing moisture
expected ahead of its arrival on Friday. Shower and thunderstorm
chances look to ramp up again Friday through Saturday as the front
and trough slow down on their transit through the northeast.
Depending on the exact timing of upper level features and diurnal
trends in instability, a few stronger thunderstorms will be possible
Friday and Friday evening as sufficient shear and instability are
present in model solutions.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
315 PM Update...
The long term forecast mostly hinges on the future of the
trough and cold front passing through the area during this
period. The latest model trends suggest a broadening of the
approaching trof and therefore some slowing to the approach of
the surface front. There's still significant spread in the
models, but most seem to support stalling out the trough to our
west on Saturday...and inching into CNY by Sunday. A complete
frontal passage now looks to be slowed until Monday. This would
delay any return to drier conditions until early next
week...thus shower and thunderstorm chances will last right
through the weekend. High moisture content could again spell
trouble with heavy rain and potential localized flooding.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
740 pm update...

The first round of showers and thunderstorms has gone through
with a second round between 1 and 5z. Vsbys could drop to IFR
and cigs could drop to MVFR with any direct hit. Winds will
mostly stay below 20 kts. Behind the convection cigs will fall
to MVFR for all but ITH/SYR late tonight into Wednesday
morning.

ELM should again have IFR vsby fog late tonight with the MVFR
cigs. AVP is already in the marine air with MVFR cigs now. Cigs
should fall to IFR there from 5 to 12z. Return to VFR at all
sites by 15z.

Scattered showers and thunderstorms will drop south Wednesday
starting midday at SYR/RME then south central NY afternoon.
Coverage and confidence too low to include restrictions at this
time.

South wind at 5 to 8 kts this evening will become late and
variable late tonight. Wednesday morning southwest winds at 10
kts shift to west.

Outlook...

Wednesday night through Friday morning...Mainly VFR, but valley
fog probable for late nights-early mornings, mainly at KELM.

Friday afternoon through Sunday...Chance of showers and
thunderstorms with associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ038-039-
     043-044-047.
NY...Flash Flood Watch until midnight EDT tonight for NYZ022-024-
     055-056.

&&

SYNOPSIS...TAC
NEAR TERM...BTL/JTC/TAC
SHORT TERM...JAB/MPH
LONG TERM...JAB/MPH
AVIATION...TAC
Hazardous weather outlook, Jul 13, 1:43 PM EDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
143 PM EDT Tue Jul 13 2021

NYZ009-015>018-023-025-036-037-044-045-141745-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Schuyler-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-
143 PM EDT Tue Jul 13 2021

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

NYZ046-057-062-PAZ040-048-072-141745-
Otsego-Delaware-Sullivan-Northern Wayne-Pike-Southern Wayne-
143 PM EDT Tue Jul 13 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms may occur later this afternoon and tonight.
Some storms may produce brief heavy downpours and poor drainage
flooding, but widespread hazardous weather is not expected in the
Western Catskills or Northern Poconos.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ022-024-055-056-PAZ038-039-043-044-047-141745-
Steuben-Chemung-Tioga-Broome-Bradford-Susquehanna-Wyoming-Lackawanna-
Luzerne-
143 PM EDT Tue Jul 13 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

In the hours before

Special weather statement, Jul 13, 5:03 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Binghamton NY
503 PM EDT Tue Jul 13 2021

NYZ016-017-132115-
Southern Cayuga-Seneca-
503 PM EDT Tue Jul 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SENECA AND
NORTHWESTERN CAYUGA COUNTIES...

At 502 PM EDT, a strong thunderstorm was located over Cayuga, or near
Seneca Falls, moving northeast at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Auburn, Sennett, Montezuma, Tyre, Cayuga, Lehigh Vallley Junction,
Throopsville and Fosterville.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York.

LAT...LON 4301 7649 4287 7663 4295 7682 4302 7680
      4303 7650
TIME...MOT...LOC 2102Z 205DEG 30KT 4295 7671

BJG
Special weather statement, Jul 13, 5:30 PM EDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Binghamton NY
530 PM EDT Tue Jul 13 2021

NYZ009-037-132200-
Southern Oneida-Northern Oneida-
530 PM EDT Tue Jul 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ONEIDA COUNTY...

At 530 PM EDT, a strong thunderstorm was located over Blossvale, or
near Camden, moving north at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rome, Lee, Camden, Florence, Ava, Taberg, Blossvale, Point Rock and
Glenmore.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4322 7561 4328 7585 4348 7581 4342 7553
      4350 7536 4350 7534
TIME...MOT...LOC 2130Z 199DEG 28KT 4329 7570

BJG
Local storm report, Jul 13, 6:03 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 SSW FLORENCE          43.39N 75.79W
07/13/2021                   ONEIDA             NY   911 CALL CENTER

            TREE DOWN ON WIRES.

&&
Local storm report, Jul 13, 8:47 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     BRADFORD                42.37N 77.10W
07/13/2021                   SCHUYLER           NY   911 CALL CENTER

            TREE AND WIRES DOWN BLOCKING ROAD.

&&
Local storm report, Jul 13, 8:55 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
855 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     PENN YAN                42.66N 77.05W
07/13/2021  M78 MPH          YATES              NY   MESONET

&&
Local storm report, Jul 13, 8:57 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
857 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     DRESDEN                 42.68N 76.96W
07/13/2021                   YATES              NY   911 CALL CENTER

            MULTIPLE TREES AND WIRES DOWN.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:27 PM EDTSevere Thunderstorm WarningBGMBradford48 min
Jul 13, 8:49 PM EDTSevere Thunderstorm WarningBGMBradford41 min
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningBGMBradford65 min
Jul 13, 9:50 PM EDTAreal Flood AdvisoryBGMBradford84 min
Jul 13, 10:07 PM EDTSevere Thunderstorm WarningBGMSusquehanna53 min
Jul 13, 10:55 PM EDTSpecial Weather StatementBGMLuzerne50 min
Jul 13, 11:25 PM EDTSpecial Weather StatementBGMLackawanna, Wayne50 min
Jul 13, 11:35 PM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Wayne25 min
Jul 14, 12:48 AM EDTAreal Flood AdvisoryBGMLuzerne117 min
Jul 14, 1:19 AM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne112 min
Jul 14, 3:11 AM EDTAreal Flood AdvisoryBGMPike2 hr
Jul 14, 3:33 PM EDTSpecial Weather StatementBGMBradford42 min
Jul 14, 4:34 PM EDTSpecial Weather StatementBGMSullivan41 min
Jul 14, 5:02 PM EDTSpecial Weather StatementBGMWayne43 min
Jul 14, 5:09 PM EDTSpecial Weather StatementBGMLackawanna36 min
Jul 14, 5:39 PM EDTSpecial Weather StatementBGMWyoming36 min
Jul 14, 5:48 PM EDTSpecial Weather StatementBGMWayne42 min
Jul 14, 6:13 PM EDTSpecial Weather StatementBGMLackawanna32 min
Jul 13, 9:01 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Schuyler, Seneca, Tompkins59 min
Jul 13, 9:36 PM EDTTornado WarningBGMTioga24 min
Jul 13, 9:57 PM EDTSevere Thunderstorm WarningBGMCortland, Madison, Oneida, Onondaga63 min
Jul 13, 10:51 PM EDTSevere Thunderstorm WarningBGMOneida24 min
Jul 13, 10:57 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Oneida, Otsego63 min
Jul 14, 12:00 AM EDTSpecial Weather StatementBGMSullivan45 min
Jul 14, 1:30 PM EDTSpecial Weather StatementBGMChenango45 min
Jul 14, 1:44 PM EDTSpecial Weather StatementBGMChemung31 min
Jul 14, 1:46 PM EDTSpecial Weather StatementBGMTioga44 min
Jul 14, 2:34 PM EDTSpecial Weather StatementBGMTioga41 min
Jul 14, 2:38 PM EDTSpecial Weather StatementBGMOtsego52 min
Jul 14, 3:00 PM EDTSpecial Weather StatementBGMMadison45 min
Jul 14, 3:18 PM EDTSpecial Weather StatementBGMBroome42 min
Jul 14, 3:30 PM EDTSpecial Weather StatementBGMOtsego45 min
Jul 14, 4:01 PM EDTSpecial Weather StatementBGMDelaware44 min
Jul 14, 4:03 PM EDTSpecial Weather StatementBGMSchuyler42 min
Jul 14, 4:48 PM EDTSpecial Weather StatementBGMCortland42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.